# SDR SIMA973016

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AE
- Make and model: Saab 340B
- Aircraft serial: 340B272
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3698 - ONE FLOOR TYPE EMERGENCY LIGHT AROUND SEAT 9C, 9B INOP.  RAI'D LIGHT BULB AT SEAT 9B EMERGENCY FLOOR LIGHT IAW 33-50-20.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
